# SDR UALA2012031601740

- Difficulty date: March 15, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 68,990 hours, 20,620 cycles
- Engine: Pwa PW2037
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transmitter
- Part number: S251N40314
- Part serial: 0397A
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FLAP-SLAT ELECTRIC APPEARS CHRONIC.  ALL CBS IN.  REPLACED L/E SLAT PDU POSITION TRANSMITTER PER MM.  FSEU CHECKS GOOD PER MM.  PART BORROWED FROM CONTINENTAL. P/N 18-1969-14 AND S-N 0245A.  NEXT SEGMENT RCV'D FLAP-SLAT ELEC ON STATUS PAGE---REPEAT WRITE UP.  REPLACED NR 2 FSEU.
